MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 13X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)

LDR MÉDICAL IMPLANT MOBIC M ST 13X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Model Number N/A
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.Product was not returned yet, no evaluation could be performed.The review of the device history records is ongoing.Investigation still in progress.Not returned to manufacturer yet.
 
Event or Problem Description
Mobi-c p&f us : in/out.As reported, there was a in/out in surgery performed at (b)(6) medical center on (b)(6) 2018.No more information provided.Additional information was requested.Investigation ongoing.
 
Event or Problem Description
A mobi-c implant was implanted in a patient and later removed in the same surgery.No further surgical or patient information was provided.
 
Additional Manufacturer Narrative
Correction: a1, a2 (age), b5, b6, b7, d1, d2 (common device name), d4 (udi number), d10, e1 (contact), e2, e3, g3, h1, h3, h4, h6 (method).Additional info: e1 (state, zip code, telephone number), g5, h6 (results and conclusions codes.The implant was not returned for evaluation, so no results are available and no conclusions can be drawn.A review of the dhr did not find any issues which would have contributed to this event.

Brand Name
IMPLANT MOBIC M ST 13X15 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8788704
Report Number3004788213-2019-00213
Device Sequence Number1999914
Product Code MJO
UDI-Device Identifier03662663000000
UDI-Public03662663000000
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2021
Device Model NumberN/A
Device Catalogue NumberMB3355
Device Lot Number5283612
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/21/2019
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age60 YR